Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Dentist   »  

Cause and treatment for bad toothache

User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 666 Questions
hello, my dad is experiencing a bad toothache. kindly suggest.
Posted Sat, 15 Mar 2014 in Dental Health
Answered by Dr. Neha Sumra 9 hours later
Brief Answer: Take ketorolac 10 mg in case of acute pain. Detailed Answer: Hi Thanks for writing in. I would like to tell you that toothache starts due to following reasons:- -when the tooth is deeply carious & approaches pulp. In such it requires Root Canal Treatment to save tooth - when there is periodontal problem & gums are receding. In such it requires gum massage & desensitizing toothpaste. Before starting with a course of medication its better to consult a dentist & rule out the cause by proper diagnosis & treatment planing. Meanwhile in case pain is acute I would start ketorolac 10 mg as & when required. You can start with proper course of analgesic & antibiotic after consulting dentist. Also do warm saline rinses 3-4 times a day. Apply clove oil to that region. Do not worry at all. Hope I answered your query Wishing you good health Regards Dr. Neha Sumra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor